Couldn't find what you looking for?

TRY OUR SEARCH!

So I recently was prescribed Lamictal for BiPolar Disorder. Since then I have had extreme feelings in my genitals! At first, I felt what seemed like a tingling feeling, like my vagina had fallen asleep! That sensation has gone away (since I stopped taking the meds). But the skin down there, and around the anus, is so dry! There is virtually no wetness or lubrication on my vaginal lips and my anus feels sore and raw! I have not taken the Lamictal for about two weeks now, but things are not getting better. Drs say the Lamictal must be out of my system by now. Did anyone have similar effects or anything of the sorts? I have had unprotected sex with one person, a little while before I started the lamictal. But since all of this has started, I have tested negative for Gonorrhea, Chlamydia, HIV, and Syphilis. What could this be?

Loading...

Wow! I have been off Lamictal for about a month now and STILL have vaginal dryness. I also had the tingling, too, but it still comes sometimes. My vagina and anus is so dry that it feels like i have raw areas, and also a lot of redness. The little lips around my vagina opening hurt the worst any looks a little bumpy! I, too, have been to Drs. who say it should definitely be gone by now. I dont know what else it could be. Also, my periods since starting lamictal, are virtually gone. The blood doesnt even look like blood but looks like dry and flaky with some clots. And one of my breasts was and still is tender and grew huge!!!

Have you seen a doctor yet or found any kind of relief?? Does it hurt when you pee? It does when I pee, but I think my skin is irritated by the urine. Let me know how your doing:)
Reply

Loading...

I now have to have surgery on the inside and the outside of my vagina, as it has gotten so bad. I did not link the Lamictal because I was put on a low dose and gradually increased. I was constantly misdiagnosed at the Gynocologist with a yeast infection, or vaginal infection. I am so sorry I did not get off of it sooner.. Good luck to you, I have been off of it now for 2 and 1/2 years, but am still living with the problems that it caused.
Reply

Loading...

Hi, I started taking lamotrigine for epilepsy this summer. I was fine at first but after I upped my dosage to 100mg, which was what the consultant recommended, I started to get very bad vaginal soreness and my bottom was also sore and itchy. I spoke to my GP and the epilepsy nurse, but neither had heard of these particular side effects. I was told by my GP to stop taking the Pill (Cerazette) as this was probably the root of the problem, but I had to finish the packet first- and there were still three weeks left! I was also doubtful as to whether the Pill was causing the problem in the first place, as I'd never any problems up until I started taking 100mg. After three miserable days I decided to decrease my lamotrigine dosage back down to 50mg, as I was convinced that the lamotrigine was causing the problems. Since then the problems with vaginal soreness has miraculously cleared up- and I am still taking the Pill. I know that not everyone is lucky enough to be able to decrease their dosage as I have done, but what I want to say is, do not let your GP/nurse/consultant fob you off by saying 'I've never heard of this side effect, there must be some other cause'- at the end of the day you know your bodty better than anyone. Also, it isn't them that have to live with the problem day in, day out. Good luck x
Reply

Loading...

How long does it take to get wet again. I've been off lamictal for 7 days and I dry up in 10 more mins.
Reply

Loading...